zbMATH — the first resource for mathematics

3-fold log models. (English) Zbl 0873.14014
The author improves the results of the log minimal model program (LMMP) on cones, contractions, flips, termination and abundance, proving them under the following more general conditions: (i) boundaries are \(\mathbb{R}\)-divisors (instead of \(\mathbb{Q}\)-divisors), (ii) singularities are log canonical (instead of log terminal).
The proofs are based both on the analogous theorems in the standard case and on vanishing theorems.

14E30 Minimal model program (Mori theory, extremal rays)
14J30 \(3\)-folds
14M07 Low codimension problems in algebraic geometry
Full Text: DOI
[1] V. Alexeev, ”Two two-dimensional terminations”,Duke Math. J.,69, No. 3, 527–545 (1993). · Zbl 0791.14006 · doi:10.1215/S0012-7094-93-06922-0
[2] A. Borisov,Minimal discrepancies of toric singularities, Algebraic Geometry E-prints.
[3] J. W. S. Cassels,An Introduction to Diophantine Approximations, Cambridge University Press (1957). · Zbl 0077.04801
[4] H. Clemens, J. Kollár, and S. Mori, ”Higher dimensional complex geometry”,Astérisque,166, Soc. Math. France (1988). · Zbl 0689.14016
[5] A. Corti,Factoring Birational Maps of Threefolds After Sarkisov, preprint. · Zbl 0866.14007
[6] Y. Kawamata, ”Crepant blowing-up of 3-dimensional canonical singularities and its application to the degeneration of surfaces”,Ann. Math. (2),127, 93–163 (1988). · Zbl 0651.14005 · doi:10.2307/1971417
[7] Y. Kawamata, ”On the length of an extremal rational curve”,Invent. Math.,105, No. 3, 609–611 (1991). · Zbl 0751.14007 · doi:10.1007/BF01232281
[8] Y. Kawamata, ”The minimal discrepancy coefficients of terminal singularities of dimension 3”, Appendix to [26],Izv. Akad. Nauk SSSR. Ser. Mat.,56, No. 1, 201–203 (1992).
[9] Y. Kawamata, ”Abundance theorem for minimal threefolds”,Inv. Math.,108, 229–246 (1992). · Zbl 0777.14011 · doi:10.1007/BF02100604
[10] Y. Kawamata, ”Termination of log flips for algebraic 3-folds”,Int. J. Math.,3, No. 5, 653–659 (1992). · Zbl 0814.14016 · doi:10.1142/S0129167X92000308
[11] Y. Kawamata, K. Matsuda, and K. Matsuki, ”Minimal model problem”, In:Adv. Stud. Pure Math., Vol. 10, Kinokuniya Company (1987), pp. 283–360. · Zbl 0672.14006
[12] S. Keel, K. Matsuki, and J. McKernan, ”Log abundance theorem for threefolds”,Duke Math. J.,75, No. 1, 99–119 (1994). · Zbl 0818.14007 · doi:10.1215/S0012-7094-94-07504-2
[13] J. Kollár, ”The Cone theorem: Note to Kawamata’s ’The cone of curves of algebraic varieties”’,Ann. Math.,120, 1–5 (1984). · Zbl 0544.14010 · doi:10.2307/2007069
[14] J. Kollár and S. Mori,Classification of Three-Dimensional Flips, preprint. · Zbl 0773.14004
[15] J. Kollár et al., ”Flips and abundance for algebraic threefolds”, A Summer Seminar at the University of Utah, Salt Lake City, 1991,Asterisque,211 (1992).
[16] T. Luo,On the Divisorial Extremal Contractions of Threefolds: Divisor to a Point, preprint. · Zbl 0919.14021
[17] Y. Miyaoka, ”Abundance conjecture for 3-folds:v=1 case”,Comp. Math.,68, 203–220 (1988). · Zbl 0681.14019
[18] V. V. Nikulin,Diagram Method for 3-Folds and Its Application to Kähler Cone and Picard Number of Calabi-Yau 3-Folds. I, preprint alg-geom/9401010.
[19] M. Reid, ”Minimal models of canonical threefolds”, In:Algebraic Varieties and Analytic Varieties, Adv. Stud. Pure Math., Vol. 1, Kinokuniya and North Holland (1983), pp. 131–180.
[20] M. Reid, ”Young person’s guide to canonical singularities”,Proc. Symp. Pure Math.,46:1, 345–414 (1987). · Zbl 0634.14003
[21] M. Reid,Birational Geometry of 3-Folds According to Sarkisov, preprint (1991).
[22] V. G. Sarkisov,Birational Maps of Standard \(\mathbb{Q}\)-Fano Fiberings, I. V. Kurchatov Institute Atomic Energy preprint (1989).
[23] V. V. Shokurov, ”A nonvanishing theorem”,Izv. Akad. Nauk SSSR. Ser. Mat.,49, 635–651 (1985).
[24] V. V. Shokurov, ”Problems about Fano varieties”, In:Birational Geometry of Algebraic Varieties: Open problems. The XXIIIrd International Symposium, Division of Mathematics, The Taniguchi Foundation. Aug. 22–27, 1988, pp. 30–32.
[25] V. V. Shokurov,Special 3-Dimensional Flips, preprint, MPI/89-22.
[26] V. V. Shokurov, ”3-Fold log flips”,Izv. Akad. Nauk SSSR. Ser. Mat.,56, No. 1, 105–201 (1992). · Zbl 0785.14023
[27] V. V. Shokurov, ”Anticanonical boundedness for curves”, Appendix to [18].
[28] V. V. Shokurov, ”Semi-stable 3-fold flips”,Izv. Akad. Nauk SSSR. Ser. Mat.,57, No. 2, 162–224 (1993). · Zbl 0860.14016
[29] V. V. Shokurov,A.c.c. of m.l.d., preprint.
[30] O. Zariski and P. Samuel,Commutative Algebra, I, II, Van Nostrand, Princeton (1958, 1960).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.